# SDR DHL2003801080

- Difficulty date: April 7, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 74529523
- Condition: Worn
- Location: Fuselage
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. NR 2 TRACK PLUG LUGS AT STA. 219.000 WORN.   REMOVED WORN PLUG AT STA. 219.000 IAW SRM 51-3-0 PG.1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW PLUG AND CHANNEL IAW SRM 53-2-3 PG.17-19.
